# SDR REXA2022100400814

- Difficulty date: October 3, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 601R3180861
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FS313.56 FRAME CORRODED BETWEEN DD4 AND DD5. REMOVED PAX DOOR FRAME AT FS 313.56 BETWEEN DD4 AND DD5 IAW CRJ700 SRM 51-42-06-001-001-A01.   LOCATED DRILLED AND INSTALLED NEW SERVICEABLE FRAME AT FS 313.56 BETWEEN DD4 AND DD5 P/N:601R318086-1 IAW CRJ700 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
